| Catalog Number |
8065000237 |
| Medical Device Problem Codes |
Energy Output Problem (1431); Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during cataract and vitrectomy surgery laser emission failure occurred and it was difficult to be inserted in an ophthalmic trocar for three of the ophthalmic laser probes from same lot.The surgery was completed on the same day after replacing the product with another one and there was no patient impact.
Additional Manufacturer Narrative
The product under investigation is not a serviceable device.Therefore, a service record review was not performed.However, a probe was returned for testing on this investigation.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A non-conformance based review of the lot number was performed.There were no relevant contributing factors identified.A review for complaints reported against this lot number was performed.All relevant complaints found, were reviewed as part of this investigation.The probe was received for testing on this investigation.A visual assessment of the returned sample revealed some nonconformities.Probes 1 & 2 were determined to have a broken tip.Probe 3 had debris or damage on the tip.Functional testing was unable to be performed due to these findings.How or when the tips became damaged remains inconclusive.Based on the information obtained, the root cause of the reported event is inconclusive.How or when the tips became damaged remains inconclusive.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).